# SDR AALA202502149313

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N959NN
- Make and model: Boeing 737823
- Aircraft serial: 33329
- Aircraft time: 30,997 hours, 12,724 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFTER LEFT LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE. ACCOMPLISHED INSPECTION ON AFT LEFT LAVATORY DOOR, AND ADJUSTED UPPER TRIM. PER AMM 25-40-14.
